# SDR HALA20240205036

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 53,853 hours, 8,514 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Leaking
- Location: G System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - CREW REPORTED HYD G SYS LEAK MSG, CREW NOTICED G HYD QTY HAS DROPPED. ECAM HYD G SYS LEAK. ECAM CLEARED AFTER 1 MINUTE. GREEN HYD FLUID DECREASED FROM GATE AND TOP OF CLIMB. FLUID REMAINED AT BOTTOM, SLGHTLY BELOW RESERVOIR FILL INSPECT BOTH MLG STRUT ASSY, AND PERFORMED TSM 29-11-00-810-866-A. STEP 1 4A(1) R. PERFORMED TSM 29-11-00-810-866-A STEP 4A(2)-4A(3) WIRES CHECKED OK. ACCOMPLISHED STEP 4.A.(5)(A) HSMU CHK GOOD, NO DEFECTS. PERFORMED TSM 29-11-00-810-866-A PARA 4A(4) TO 4A(5). ALL CHECKS GOOD.
